# SDR 95ZZZX1174

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6899R
- Make and model: Piper PA-60-602P
- Aircraft serial: 608265017
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve Fitting
- Part number: 588208
- Condition: Cracked
- Location: Press Blkhd
- Part time: 1,572 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT WINDOW AND CABIN DOOR SEAL LEAKAGE CAUSING CYCLING OF SEAL PRESSURE SWITCH.  PILOT WAS SEEING CONSTANT GYRO PRESSURE FLUCTUATIONS ON COCKPIT INSTRUMENT PRESSURE GAUGE AND PREMATURE PRESSURE PUMP FAILURE.  CAUSE WAS FOUND TO BE A CRACKED BULKHEAD .25 INCH PIPE ALUMINUM FITTING, NO PART NUMBER GIVEN IN PARTS MANUAL.
